# SDR SWAA2021102723720

- Difficulty date: September 27, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 46,043 hours, 27,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 651GB AFT SUPPORT ROD; LOWER ROD END BEARING IS CORRODED ; / [01] REMOVED AND REPLACED PANEL 651GB AFT SUPPORT ROD IAW SOPM 20-50-03.
